UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Equal order block methods for solving second order ordinary differential equations


Adeyeye, Oluwaseun and Omar, Zurni (2018) Equal order block methods for solving second order ordinary differential equations. Far East Journal of Applied Mathematics, 99 (4). pp. 309-332. ISSN 09720960

[img] PDF
Restricted to Registered users only

Download (195kB) | Request a copy

Abstract

In view of the fact that block methods are adequate to numerically approximate second order ordinary differential equations, which can be developed with or without the presence of higher derivatives, although still possessing the same order, we introduce block methods of equal order with and without the presence of higher derivatives using the linear block approach. The resulting block methods are employed to solve the second order ordinary differential equations. The accuracy of the block methods is investigated with respect to their absolute error. It is found that the block method with the presence of higher derivative has better accuracy

Item Type: Article
Uncontrolled Keywords: equal order, block methods, second order odes, linear block approach. Corresponding author
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: School of Quantitative Sciences
Depositing User: Mrs. Norazmilah Yaakub
Date Deposited: 01 Dec 2020 06:04
Last Modified: 01 Dec 2020 06:04
URI: http://repo.uum.edu.my/id/eprint/27941

Actions (login required)

View Item View Item